Comparisons between some generalizations of recursion theory
Compositio Mathematica, Volume 22 (1970) no. 3, p. 333-346
@article{CM_1970__22_3_333_0,
     author = {Gordon, Carl E.},
     title = {Comparisons between some generalizations of recursion theory},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {333-346},
     zbl = {0235.02037},
     mrnumber = {285382},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_333_0}
}
Gordon, Carl E. Comparisons between some generalizations of recursion theory. Compositio Mathematica, Volume 22 (1970) no. 3, pp. 333-346. http://www.numdam.org/item/CM_1970__22_3_333_0/

C. Gordon [G] A comparison of abstract computability theories, Doctoral Dissertation, University of California at Los Angeles (1968).

S. Kripke [K] Transfinite recursions on admissible ordinals. I, II (abstracts), J. Symb. Logic, 29 (1964), 162.

R. Montague [RM] Recursion theory as a branch of model theory, Proc. of the third international congr. on Logic, Methodology and the Philos. of Sc., 1967, Amsterdam, 1968, 63-86. | MR 272624 | Zbl 0247.02040

Y.N. Moschovakis [YNM] Abstract first order computability. I, II, . Trans. Amer. Math. Soc. 138 (1969), 427-464. | MR 244045 | Zbl 0218.02038

R. Platek [P] Foundations of recursion theory, Doctoral Dissertation and supplement. Stanford University (1966).